# SDR CAL950268

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: RPS1B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION FOUND EMERGENCY AISLE PATH LIGHTING IN AFT SECTION OF CABIN INOPERATIVE.  THE BATTERY CHARGER WAS REMOVED AND REPLACED AND OPERATION OF THE EMERGENCY AISLE PATH LIGHTING WAS RESTORED.  (W)
